# SDR SWAA2021111731793

- Difficulty date: October 19, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 431ER
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ACCESS PANEL 431ER EDGE DELAMINATED.  PREPARED PANEL 431ER FOR REPAIR OF THE FIBER GLASS IAW SRM 51-70-062R-7.   REPAIRED AT PANEL 431ER IAW SRM 51-70-06-2R-7.   RESTORED FINISH AT #2 PYLON ACCESS PANEL 431ER IAW AMM 51-21-73-370-803.
